SciELO - Scientific Electronic Library Online

vol.19 issue1Maximal functions and properties of the weighted composition operators acting on the Korenblum, α-Bloch and α-Zygmund spacesThree dimensional f-Kenmotsu manifold satisfying certain curvature conditions author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646


DRAGOMIR, S. S.; BOLDEA, M. V  and  MEGAN, M. Inequalities for Chebyshev Functional in Banach Algebras. Cubo [online]. 2017, vol.19, n.1, pp.53-77. ISSN 0719-0646.

By utilizing some identities for double sums, some new inequalities for the Chebyshev functional in Banach algebras are given. Some examples for the exponential and resolvent functions on Banach algebras are also provided.

Keywords : Banach algebras; Power series; Exponential function; Resolvent function; Norm inequalities.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License